HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Drug Interactions / Side Effects (https://www.healthboards.com/boards/drug-interactions-side-effects/)
-   -   Prednisone and itching (https://www.healthboards.com/boards/drug-interactions-side-effects/893127-prednisone-itching.html)

go*big*red 03-14-2012 03:31 AM

Prednisone and itching
 
I hope someone is on tonight - My dr. prescribed prednisone to treat my bronchial spasms caused by acute asthma brought on by a virus I've had off and on all year. I took my first three this afternoon about 3:00 and by 6:15 my hands were itching.

I called the dr. really expecting him to call me back before he got off at 9 pm. He didn't - my original question was is that too quick to have a reaction and if not, what do I do.

Went to bedand it's now been a little over 12 hours and the itching woke me up. I've looked for benadryl and don't have any. I have put on my hands gold bond cream, spray and powder. I suppose because its systemic those won't work.

Do you think this is definately a reaction? No other symptoms. I'm going to have to go to Walmart 5 miles away and get some benadryl! It will help, right?

go*big*red 03-14-2012 03:46 AM

Re: Prednisone and itching
 
Oh well! Off to Walmart I go.

cmenok 03-25-2012 08:21 AM

Re: Prednisone and itching
 
Probably allergic reaction...I had one resently...turned beet red and could not breathe. LOTS of Benedryl and if you go to the er...steriods. Stop the new meds until speaking with doctor.


All times are GMT -7. The time now is 09:27 AM.